# SDR AU980113

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7160 · Engine Air Intake System
- Part: Clip
- Part number: 78164
- Condition: Separated
- Location: Engine Air Intak
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TURBOCHARGER BYPASS DOOR MAGNETIC CATCH SEPARATED FROM MOUNTING RUBBER. THE CATCH WAS REATTACHED USING `SILASTIC'.
